# SDR AWXA9900341

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6549591
- Condition: Cracked
- Location: Ws 185.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, .75 INCH CRACK ON UPPER ANGLE OF LT WING L/E RIB I/B SIDE OF NR 1 ENG PYLON.  FABRICATED AND INSTALLED REPAIR PART AT WING STA 185.5 IAW 51-30-00, MATERIAL 2024-0 .063 HEAT TREATED TO 2024-T4.
